# SDR GTIA2022071536532

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 19,441 hours, 8,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D5211200300000
- Part serial: L36436
- Condition: Damaged
- Location: Zone 800
- Part time: 19,441 hours, 8,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF GWI 2832610. DAMAGE TO L1 DOOR LWR PORTION DUE TO JET BRIDGE IMPACT. RAF-01 2808289-01 GENERATED.-REMOVED DAMAGED DOOR SKIN L-1 DOOR LOWER IAW A321 AMM 52-10-00-300-005 FIG 001, FABBED REPAIR DOUBLER IAW A321 SRM 52-10-00-300-005 FIG 001 AND INSTALLED REPAIR IAW A321 SRM 52-10-00-300-005 FIG 001. THIS IS CAT B REPAIR REQ REINSPECT AT 60,000 FC. FH NOT RELEVANT PER SRI 52-10-00-205-011
